# SDR CALA0400261

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N15659
- Make and model: Boeing 737524
- Aircraft serial: 28920
- Aircraft time: 15,413 hours, 8,206 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 65C2592930
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AILERON PANEL 8106L BROKEN AT CENTER OF PANEL.  REPAIRED IAW SRM 51-70-05.
